# SDR RAIA201207250001

- Difficulty date: July 25, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 28,980 hours, 27,418 cycles
- Engine: Rroyce AE3007A11
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ENGINE NR 2 OIL PRESSURE IN RED RANGE, BELOW 45 PERCENT POWER, DURING LANDING INTO RDU.  CREW MADE AN EMERGENCY LANDING INTO RDU.  MAINTENANCE REPLACED FAN DRIVE BEARING AND OPS CHECK GOOD.
